MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø5.5X45 MM; ORTHOSIS, SPINAL PEDICLE FIXATION

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø5.5X45 MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number M5111-05545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an everest polyaxial screw fractured post-operatively.Additional information has not been made available at this time.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
We were provided three possible catalog numbers for the device and will update the record if we receive more information.The catalog number could be m5111-05545, m5111-06545, or m5111-06540.H6: coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø5.5X45 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22171367
Report Number3004774118-2025-00099
Device Sequence Number7957659
Product Code MNI
UDI-Device Identifier10888857148963
UDI-Public10888857148963
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-05545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown